# SDR DL72E990306

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655456414
- Condition: Punctured
- Location: Bs 530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 520-540, STRINGER 25L-26L, REPAIR FOR PUNCTURE.  THE FUSELAGE SKIN BETWEEN FS 520 AND 540 AND BETWEEN STRINGERS 25L AND 26L WAS PUNCTURED.  THE DAMAGED SKIN WAS CLEANED UP   WITH A 9 BY 5 CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER B727 SRM 53-30-3 AND DOCUMENTED PER ER/A 366704-14.
